Can I just ask some questions first
Thanks for the additional info. I’m familiar with the phenergan suppositories but packaging can vary country to country.
Is this the sort of thing?
Phenergan can be used in dogs and often at a dose rate of up to 1 mg/pound bodyweight. So 25 mg in either of your two dogs is very unlikely to be a problem. At most you may notice some lethargy, perhaps a wobbly gait (stumbling). I would have expected the signs well by now and they would disappear within a few hours. It is too late to use an emetic for the medication anyway. We would just allow the patient to “sleep it off”. Concurrent Addison’s should not have any implication. But it sounds as though there is not going to be any effects (if the phenergan was swallowed)
The packaging can sometimes be of concern in that we occasionally see intestinal obstruction in dogs that have ingested items including the wrapping. However I think it very unlikely that this amount of foil (if the link I provided is what is involved) will cause any problem.
Of course we cannot be sure the suppository has been eaten. Some dogs will eat anything but Phenergan suppositories would be quite bitter and unpalatable to most dogs.
I feel you are best to just wait this out. Should any gastro-intestinal signs develop over the next 48 hours then you should see your vet. So I am talking about vomiting, constipation or depression. Maintain a high fibre diet for a few days to aid in the passage of any indigestible material. You can do this by adding canned pumpkin or bran (cereal) to the normal food.
Please let me know straight away if the Phenergan link I gave shows the item. Please also feel free to question me further if you have any concerns.